MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. INX, FOR INLINE

FERNO-WASHINGTON, INC. INX, FOR INLINE
Model Number 0015803
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
The complainant reported after loading a patient onto the cot, the cot would allegedly not raise or lower.It was later noticed the crossbar on the lower frame was broken.The patient was transported to a backup unit to complete the transport.There were no injuries or adverse effects as a result of the incident and the complainant reported they did not utilize the manual release function at the time of the incident.
 
Additional Manufacturer Narrative
The cot was evaluated by an authorized field technician at the customer's location.A visual and functional evaluation was conducted.The technician confirmed the lower crossbar was damaged and in need of replacement.The alleged incident has been attributed to damages to the lower crossbar, however the circumstances leading up to the damage could not be confirmed.The technician noted there were no issues found on the cot that would have caused the crossbar to break.The stretcher was repaired and returned to service.No injuries have been reported, as a result of the incident.
 
Event or Problem Description

Brand Name
INX, FOR INLINE
Common Device Name
INX, FOR INLINE
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
MDR Report Key8907332
Report Number1523574-2019-00028
Device Sequence Number2001202
Product Code FPO
UDI-Device Identifier00190790000004
UDI-Public00190790000004
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015803
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/12/2019
Supplement Date Received by Manufacturer08/12/2019
Initial Report FDA Received Date08/19/2019
Supplement Report FDA Received Date09/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight82